# SDR CALA2025021302316

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 95,086 hours, 23,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - FOUND EXTERNAL DOOR L1 AND R2 EMERGENCY LIGHTS INOP RELAMPED EXTERNAL EMERGENCY LIGHTS L1 & R2. OPS CHK GOOD. REF AMM 33-51-00.
